RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 2, Pages 170–174 (Mi mz6328)  

This article is cited in 1 scientific paper (total in 1 paper)

An Example of Non-Approximatively-Compact Existence Set with Finite-Valued Metric Projection

P. A. Borodin, I. A. Pyatyshev

M. V. Lomonosov Moscow State University

Abstract: An example indicated in the title is constructed in an arbitrary Banach lattice in which the order is defined by a countable symmetric Schauder basis with the symmetry constant 1 and which satisfies the additional condition of strict monotonicity of the norm with respect to the coordinates.

Keywords: Banach lattice, Hilbert space, symmetric Schauder basis, existence set, approximatively compact set, metric projection

DOI: https://doi.org/10.4213/mzm6328

Full text: PDF file (394 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:2, 159–162

Bibliographic databases:

UDC: 517.982.256
Received: 15.09.2008
Revised: 19.11.2008

Citation: P. A. Borodin, I. A. Pyatyshev, “An Example of Non-Approximatively-Compact Existence Set with Finite-Valued Metric Projection”, Mat. Zametki, 86:2 (2009), 170–174; Math. Notes, 86:2 (2009), 159–162

Citation in format AMSBIB
\Bibitem{BorPya09}
\by P.~A.~Borodin, I.~A.~Pyatyshev
\paper An Example of Non-Approximatively-Compact Existence Set with Finite-Valued Metric Projection
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 2
\pages 170--174
\mathnet{http://mi.mathnet.ru/mz6328}
\crossref{https://doi.org/10.4213/mzm6328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584552}
\zmath{https://zbmath.org/?q=an:1190.41016}
\elib{http://elibrary.ru/item.asp?id=15310621}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 2
\pages 159--162
\crossref{https://doi.org/10.1134/S0001434609070189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269660400018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249112685}


Linking options:
  • http://mi.mathnet.ru/eng/mz6328
  • https://doi.org/10.4213/mzm6328
  • http://mi.mathnet.ru/eng/mz/v86/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Luo Zh. Sun L. Zhang W., “a Remark on the Stability of Approximative Compactness”, J. Funct. space, 2016, 2734947  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:349
    Full text:63
    References:38
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019